the other day i started feeling a sharp pain in my left breast... then when i took off my bra the veins seemed swollen. the vein felt hard and swollen like no blood was getting through it. it ran down to the left side of my breast to the nipple where two other veins seem to turn dark like no blood was coming through. it was painful but now it seems to have stopped.but the veins are still swollen...could this be a blood clot or something else. the meds that i am on do cause me to have a series of clots from time to time.
I suppose a clot might be a possibility and if you believe this is likely you need to have this ck.d out by your Dr. very soon. I don't know what medication you are on that causes you to form clots but this is a rather serious situation .... I would think perhaps you might be on some additional medication to aid in the prevention of the clot formation. In any event I would have this ck.d out fairly soon. A simple test can ck. for clots in a blood vessel. Regards .....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.